Based on a continuation theorem of Mawhin, periodic solutions are found for the second-order Rayleigh equation with piecewise constant argument.
Rayleigh equation, deviating argument, piecewise constant argument, periodic solution, Mawhin's continuation theorem
WANG, GEN-QIANG and CHENG, SUI SUN (2006) "Existence of Periodic Solutions for Second Order Rayleigh Equations With Piecewise Constant Argument," Turkish Journal of Mathematics: Vol. 30: No. 1, Article 6. Available at: https://journals.tubitak.gov.tr/math/vol30/iss1/6